my dr, started me on 20mg lexapro, and ive been on it for 4 days, but everytime i take it, its freezing but im very hot, and dripping in sweat, i also get very tired. and have dry mouth, and i have low sex drive, and cant really feel anything. is this normal, should i stop taking the meds, its not helping with my anxiety either but it has helped a lot with my depression? or does it have something to do with me being on depakote with it as well
First, let me explain that it takes a couple of weeks to adjust to a new antidepressant. It will take at least a couple of weeks for Lexapro to kick in. It is one of the faster acting. The doctor started you on a hefty dose so you may experience more side effects in the beginning. I would not stop taking the medication without having a discussion with your doctor. You will adjust over time so hang in there. The Depakote maybe contributing to the symptoms you are feeling, but again very important to follow your doctor's instructions. If you aren't feeling some better by your next appointment, let the doctor know.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2012 • 3 answers
Posted 8 Jul 2013 • 2 answers
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 16 Jan 2016 • 2 answers
Posted 25 Jan 2016 • 2 answers